# SDR FDEA201204241573

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018206
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FR.58 TO 57.3 SEAT TRACK 4L OTBD FLANGE HAS A DOUBLE DRILLED HOLE.  REMOVED DAMAGED SEAT TRACK AND ATTACHED JUNCTION BOX IAW SRM 51-40-21.  FABRICATED SEAT TRACK SECTION AND REPAIR SPLICES IAW SRM 53-10-16, PG 207/208, FIG 201.  FABRICATED JUNCTION BOX IAW SAMPLE REF SRM 51-26-10 PG 1-12.  INSTALLED SEAT TRACK SECTION, REPAIR SPLICES AND JUNCTION BOX IAW SRM 53-10-16, FIG 201 AND SRM 51-72-10.
